# SDR 03FDEA00312

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310
- Aircraft serial: 297
- Aircraft time: 37,641 hours, 16,773 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: A5517860720000
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORZONTAL STABILIZER LEADING EDGE ATTACH APRON IS HEAVILY CORRODED AT AFT   UPPER "L" ANGLE.  REMOVED AND REPLACED WITH ON SITE FABBRICATED PARTS.
